# SDR SWAA2024071911453

- Difficulty date: July 11, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 33,669 hours, 16,222 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T.E. FIXED UPPER PANEL ATTACH WEB INBD. OF DEFLECTION CONTROL RIB IS CRACKED.<[01] INSTALLED UPPER AND LOWER FASTENERS IN WEB PER SRM 51-40-02.;[02] VERIFIED INSTALLED UPPER AND LOWER FASTENERS IN WEB PER SRM 51-40-02.;[03] REMOVED AND REPLACED RIB IAW SRM 51-40-02.;[04] ADDED PN/SN TO THIS FAULT PER MECHANIC'S REQUEST;[05] EDITED STEP ONE SIGNOFF;[06] 02 - INSPECTED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]
